Linearization of randomly excited nonlinear systems by using local mean square error criterion

Authors

  • Luu Xuan Hung

DOI:

https://doi.org/10.15625/0866-7136/9969

Abstract

The paper presents the analysis of three non-linear systems under random excitation by using Local Mean Square Error Criterion which is an extension of Gaussian Equivalent Linearization proposed by Caughey. The obtained results shows that the new technique allows to get much more accurate solutions than .that using Caughey Criterion. The paper leads out some new conclusions which have not been found yet by the previous researches. The new conclusions more clarify the significance of this technique.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

30-06-2000

How to Cite

Hung, L. X. (2000). Linearization of randomly excited nonlinear systems by using local mean square error criterion. Vietnam Journal of Mechanics, 22(2), 111–123. https://doi.org/10.15625/0866-7136/9969

Issue

Section

Research Article